# SDR SWAA2019071934990

- Difficulty date: July 17, 2019
- Submitted: July 31, 2019
- Operation: Air carrier
- Aircraft: N254WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32512
- Aircraft time: 45,311 hours, 26,851 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Switch
- Part number: 189929
- Condition: Faulty
- Location: Le Slat
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SUPPLEMENTAL INFORMATION, DIVERSION/DECLARED EMERGENCY, LEADING EDGE FLAPS TRANSIT LIGHT (#3) WITH TE FLAPS IN ANY POSITION.  R&R #3 SLAT INBOARD PROXIMITY SWITCH IAW AMM.
